# SDR CALA2017100203382

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747
- Aircraft time: 12,889 hours, 4,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEAT ROWS 1AB TO 5AB WILL NOT TEST.  REPLACED THE BATTERY CHARGER AND BATTERY PACK AT M2816,  OPS CHECKED OK IAW MM 33-51-06-960-806, 33-51-06-960-805, AND WDM 33-51-12.
